MathSciNet Relay Station
MathSciNet bibliographic data
MR55583 46.0X
Sz.-Nagy, Béla A moment problem for self-adjoint operators. Acta Math. Acad. Sci. Hungar. 3 (1952), 285–293 (1953).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement